MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC SIGMA MOD TIB TRAY CEM SZ2; KNEE TIBIAL TRAY

DEPUY IRELAND 9616671 PFC SIGMA MOD TIB TRAY CEM SZ2; KNEE TIBIAL TRAY
Catalog Number 866022
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address implant position and osteolysis.It stated that the sigma knee was explanted.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for examination depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA MOD TIB TRAY CEM SZ2
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6904581
Report Number1818910-2017-25711
Device Sequence Number11019529
Product Code JWH
UDI-Device Identifier10603295216773
UDI-Public10603295216773
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866022
Device Lot Number1235771
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;